# SDR 96ZZZX3398

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131PA
- Make and model: Beech 200BEECH
- Aircraft serial: BB161
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relief Valve
- Condition: Failed
- Location: Rt Nac Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INTERIM INSPECTION, FOUND BULGING SKIN AND BENT HAT CHANNELS IN THE WHEELWELL LOWER NACELLE TANK LINER.  INSPECTION FOUND BAD PRESSURE RELIEF VALVE.  REPLACED LINER AND HAT CHANNELS.  REPLACED BOTH RELIEF VALVES.  SUGGEST 600-HOUR INSPECTION ON VALVES.
